We consider the inhomogeneous Allen-Cahn equation where is a bounded domain in with smooth boundary and is a positive smooth function, is a small parameter, denotes the unit outward normal of . For any fixed integer , we will show the existence of a clustered solution with -transition layers near with mutual distance , provided that the generalized mean curvature of is positive and stays away from a discrete set of values at which resonance occurs. Our result is an extension of those (with dimension two) by A. Malchiodi, W.-M. Ni, J. Wei in Pacific J. Math. (Vol. 229, 2007, no. 2, 447-468) and A. Malchiodi, J. Wei in J. Fixed Point Theory Appl. (Vol. 1, 2007, no. 2, 305-336)

生成讲解博客的中文版本

生成AI智能校验的中文版本